# SDR USAA20090204BB027

- Difficulty date: February 2, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE R4 DOOR EMERGENCY ESCAPE SLIDE LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE RELAMPED THE R4 DOOR EMERGENCY ESCAPE SLIDE LIGHT.
